# SDR ASAA2014122010016

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,915 hours, 7,312 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2854
- Condition: Failed
- Location: Fuel Qty
- Part time: 23,915 hours, 7,312 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK INDICATOR BLANKED DURING FLIGHT WITH ZERO FUEL IN TANK.  ACFT GROUNDED.  REPLACED FQPU, OPS TEST GOOD, MM 28-41-81.
